# SDR SWAA002767

- Difficulty date: December 28, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 58,793 hours, 63,053 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545778
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND 2.5 EXTERNAL FUSELAGE SKIN CRACK AT BS 947 ABOVE STR 24R.  REPAIRED SKIN PER SRM.
